Tuesday, February 18, 2014

56 Days And I Think I Killed Everything

I am so tired and my stomach is beyond upset feeling.  No real illness, just don't feel right.  You know how you go to the doctor and when they start to talk you kind of shut your ears well that is what appears to have happened to me.

1500 mg of amoxicillin brings some nasty side effects.  One of them is nausea and being super tired most of the time.  It occurred to me last night as I was fading off into dream world that the pharmacist had made some comments about microbes and nausea.  Turns out I recall the conversation even though my ears were completely turned off.

I stopped by the store and got some yogurt.  Thinking this may help for the remainder of my 10 days of antibodies.


  1. It seems like a "bug" of some sort, has effected just about everyone I know in the last few weeks. Last night my son ended up at er. I wish you a speedy recovery.

  2. Antibiotics are not good for the flora in your stomach! You probably made the right decision. If unsuccessful, try Activia. Feel better soon.